A relative extending module and torsion precovers

Document Type: Research Paper

Authors

1 Department of‎ ‎Mathematics‎, ‎Usak University‎, ‎Usak‎, ‎Turkey

2 Department of‎ ‎Mathematics‎, ‎Adnan Menderes University‎, ‎Aydin‎, ‎Turkey

Abstract

We first characterize $tau$-complemented modules with relative (pre)-covers. We also introduce an extending module relative to $tau$-pure submodules on a hereditary torsion theory $tau$ and give its relationship with $tau$-complemented modules.

Keywords

Main Subjects



Volume 41, Issue 5
September and October 2015
Pages 1249-1257
  • Receive Date: 18 March 2013
  • Revise Date: 25 July 2014
  • Accept Date: 05 August 2014